Scholion.ai

Nonparametric Estimation of an Additive Quantile Regression Model

Joel L Horowitz, Sokbae Lee

Journal of the American Statistical Association · 2005 · Volume 100 · Issue 472

DOI: 10.1198/016214505000000583

Abstract

This article is concerned with estimating the additive components of a nonparametric additive quantile regression model. We develop an estimator that is asymptotically normally distributed with a rate of convergence in probability of n − r /(2 r +1) when the additive components are r -times continuously differentiable for some r ≥ 2. This result holds regardless of the dimension of the covariates, and thus the new estimator has no curse of dimensionality. In addition, the estimator has an oracle property and is easily extended to a generalized additive quantile regression model with a link function. The numerical performance and usefulness of the estimator are illustrated by Monte Carlo experiments and an empirical example.

Enable JavaScript for citation tools and additional paper interactions.